Équilibre instable en régime semi-classique
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Exposé no. 6, 9 p.
@article{SEDP_1993-1994____A6_0,
     author = {Colin de Verdi\`ere, Yves and Parisse, Bernard},
     title = {\'Equilibre instable en r\'egime semi-classique},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:6},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1993-1994____A6_0/}
}
TY  - JOUR
AU  - Colin de Verdière, Yves
AU  - Parisse, Bernard
TI  - Équilibre instable en régime semi-classique
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:6
PY  - 1993-1994
DA  - 1993-1994///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1993-1994____A6_0/
LA  - fr
ID  - SEDP_1993-1994____A6_0
ER  - 
Colin de Verdière, Y.; Parisse, B. Équilibre instable en régime semi-classique. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Exposé no. 6, 9 p. http://archive.numdam.org/item/SEDP_1993-1994____A6_0/

[1] R. Brummelhuis, T. Paul, and A. Uribe. Spectral estimates around a critical level. Manuscrit, Reims, 1993.

[2] J. Carry and P. Rusu. Separatrix eigenfunction. Physical Review A, 45(12):8501-8512, 15 June 1992.

[3] Y. Colin De Verdière and B. Parisse. Équilibre instable en régime semi-classique - I. Concentration microlocale. Prépublication de d'Institut Fourier, 252, 1993. | MR 1294470 | Zbl 0819.35116

[4] Y. Colin De Verdière and B. Parisse. Équilibre instable en régime semi-classique - II. Conditions de Bohr-Sommerfeld. En préparation, 1994. | Numdam | MR 1311072 | Zbl 0845.35076

[5] Y. Colin De Verdière and J. Vey. Le lemme de Morse isochore. Topology, 18:283-299, 1979. | MR 551010 | Zbl 0441.58003

[6] P. Duclos and H. Hogreve. On the semi-classical localization of quantum probability. J. Math. Phys., 34(5):1681-1691, 1993. | MR 1214482 | Zbl 0773.60094

[7] J. Duistermaat. Oscillatory integrals, lagrange immersions and unfolding of singularities. C.P.A.M., 27:207-281, 1974. | MR 405513 | Zbl 0285.35010

[8] K. Ford, D. Hill, M. Wakeno, and J. Wheeler. Quantum Effects near a Barrier Maximum. Annals of Physics, 7:239-258, 1959. | MR 104479 | Zbl 0086.22406

[9] C. Gérard and A. Grigis. Precise estimates of tunneling and eigenvalues near a potential barrier. Journal of Differential Equations, 72:149-177, 1988. | MR 929202 | Zbl 0668.34022

[10] P. Gérard. Microlocal defect measures. Comm. PDE, 16(11):1761-1794, 1991. | MR 1135919 | Zbl 0770.35001

[11] B. Helffer, A. Martinez, and D. Robert. Ergodicité et limite semi-classique. Communications in Mathematical Physics, 109:313-326,1987. | MR 880418 | Zbl 0624.58039

[12] B. Helffer and J. Sjöstrand. Multiple wells in the semi-classical limit-I. Communication in Partial Differential Equation, 9(4):337-408, 1984. | MR 740094 | Zbl 0546.35053

[13] B. Helffer and J. Sjöstrand. Semi-classical analysis for Harper's equation- III. Cantor structure of the spectrum. Bulletin de la Société Mathématique de France, 117(4), 1989. | Numdam | MR 832011 | Zbl 0725.34099

[14] W. Horn. Semiclassical approximations for tunneling near the top of a potential barrier and its applications to solid state physics. PhD thesis, UCLA, 1989.

[15] C. März. Spectral Asymptotics for Hill's Equation near the potential maximum. Asymptotic Analysis, 5:221-267, 1992. | MR 1145112 | Zbl 0786.34080

[16] J. Sjöstrand. Density of state oscillations for magnetic Schrödinger operator. In Bennewitz, editor, Differential Equations and Mathematical Physics, pages 295-345, University of Alabama at Birmingham, March 15-21 1990. | MR 1126702 | Zbl 0778.35089

[17] L. Tartar. H-measures, a new approach for studying homogenization oscillations and concentration effects in partial differential equations. Proc. Roy. Soc. Edinburgh, 115A:193-230, 1990. | MR 1069518 | Zbl 0774.35008